Journal of Biomathematics

Items 1-5 of 17
«Preious | of 4 | Next»
1

Models for Single Species with Three Life History Stages and Cannibalism

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 04,2005, Pages 385-391, Dol:

2

A High-Dimensional Propagation Model for a Class of Highly Infectious Latent Diseases under Safety Measures

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 04,2005, Pages 392-398, Dol:

3

Asymptotically Periodic Logistic Function

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 04,2005, Pages 399-405, Dol:

4

The Dynamical Characteristic of a Functional Response Model with Constant Harvest

JOURNAL OF BIOMATHEMATICS, Volume 20, Issue 04,2005, Pages 406-412, Dol:

Items 1-5 of 17
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn